Approximately 30 yrs ago I was diagnosed with AFib, Cardiomyopathy and congestive heart failure. The medicine prescription at this time was coreg, enalapril, Pradaxa and baby aspirin. Because my ejection fraction was 20, I received an implanted pacemaker defibrillator in 2001 An additional drug was prescribed named rythmol which kept me in sinus rhythm for most of 8 years. However, there were approximately three or four episodes of AFib that occurred during this time which required cardioversion and a dosage adjustment of rythmol. My ejection fraction had improved to the high 40's. Rythmol eventually became ineffective and was replaced with amiodarone after a cardioversion was performed. Three years of amiodarone kept me in sinus rhythm until the drug attacked my thyroid and had to be stopped. Ejection fraction had decreased to 30 and created an episode of ventricular tachycardia which was corrected by a shock from the ICD The decision in December 2015 was to replace the original pacemaker/defibrillator with a Bi-V device to assist with the lower chamber pumping efficiency but did not correct AFib. The drug Sotalol was added. In March 2016 I experienced another episode of V Tach and was corrected by the ICD and converted me to sinus rhythm. Since March 2016 I have been in sinus rhythm. The prescription menu includes coreg, Pradaxa, sotalol, atorvastatin, furosemide, potassium and magnesium for the heart. January 2018 I experienced three V Tach episodes within a two week period and all corrected by the ICD. Since then I have had lightheadedness, headaches, vision changes, sore eyes, some nausea and some fatigue. I have had all the tests many times, i.e. echocardiogram, cardiac cath, ekg's. No artery disease, no blockage found. I had gone thru an electrophysiology study of the heart to attempt to find the cause of the V-Tach without any negative findings. Never had an ablation I have never had a heart attack. A scan of the head was performed as a possible cause of the head complaints. Head scan was negative. The cardiologist feels my head issues are probably caused by the medication but is reluctant to change because I have been without incident since January 2018. I feel my options are getting another opinion from Mayo or living with feeling as though you are in a fog, looking thru dirty glasses. Lightheadedness is not pleasant.